Siberian journal of Mathematics

42

This is a journal that publishes articles on fundamental and applied mathematics. It covers a broad spectrum of subjects: algebra and logic, real and complex analysis, functional analysis, differential equations, mathematical physics, geometry and topology, probability and mathematical statistics, mathematical cybernetics, mathematical economics, mathematical problems of geophysics and tomography, numerical methods, and optimization theory.







Country:
Russian Federation
Indexing:
Web of Science

Requirements
The volume of the article:
from 8 to 12 pages
Annotation volume:
up to 250 words
Publication Dates:
(after the adoption of the article by the publication)
from 2.5 to 4 months after the approval of the article for publication
Hirsch index:
21
Quartile:
4
Price (USD):
580

Additional services
Translation of 1 page of text (1800 characters):
(USD)

65.45